MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID L, POST AUG, RIGHT
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rupture (2208); Joint Laxity (4526)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a male patient, initial right shoulder implanted on (b)(6) 2020, underwent a stage 1 revision procedure on (b)(6) 2023, approximately 3 years post the initial procedure.The patient was revised due to post-traumatic instability which was developed due to a rupture of the pcr.After opening the shoulder, the poly was found disassociated from the pegs of the cage glenoid.Everything was removed and a cement spacer was inserted.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No device images or x-rays were available.The devices are not available for return as the hospital disposed of them.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 300-10-15, equinoxe replicator plate 1.5mm o/s.(b)(6), 300-20-02, equinox square torque define screw drive kit.(b)(6), 300-30-11, equinoxe preserve stem 11mm.(b)(6), 310-01-47, equinoxe, humeral head short, 47mm (beta).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or instability of total joint hardware.The most likely cause of the reported event is the patient¿s activity and the surgeon¿s choice of initial implant.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d1, d4, g4, h4: suspect device unknown, h6: clinical code, impact code, medical device problem code, component code, type of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17634266
Report Number1038671-2023-02065
Device Sequence Number15071229
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Model NumberEQUINOXE CAGE GLENOID L, POST AUG, RIGHT
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer12/12/2023
10/24/2025
09/04/2026
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date12/13/2023
10/24/2025
09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale